MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OCCLUDER; CATHETER, UROLOGICAL

BOSTON SCIENTIFIC CORPORATION OCCLUDER; CATHETER, UROLOGICAL
Model Number M0062201090
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: device code a0414 captures the reportable event of balloon slit/cut.
 
Event or Problem Description
It was reported that an occluder balloon catheter devices were used during a percutaneous nephrolithotomy (pcnl) procedure.During the procedure, the physician attempted to inflate the balloon; however, the contrast was visibly leaking out on fluoroscopy.Reportedly, the occlusion balloon did have a slit in it which caused contrast to leak out and the balloon could not inflate.The procedure was completed with no patient complications.This report pertains to the first of two occluder balloon catheter devices used in the same procedure.

Brand Name
OCCLUDER
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22401506
Report Number2124215-2025-44466
Device Sequence Number15541920
Product Code EYB
UDI-Device Identifier08714729192008
UDI-Public(01)08714729192008(17)260802(10)35753935
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K133750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2026
Device Model NumberM0062201090
Device Catalogue Number220-109
Device Lot Number0035753935
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Initial Report FDA Received Date07/03/2025
Date Device Manufactured01/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown